advertisement
Question
Posted by: jj | 2006/04/15

anti depressant

I was diagnosed with mild depression 4 months ago and my DR has prescribed an anti depressant called: CYMBALTA - duloxetine hydrochloride. In the 4 months that I have been on the medication, I have picked up approx 20 kg. I have not changed my eating patterns in this time, so I cannot understand what is going on. Is there anything I can do to combat the weight gain, or is this just something I should try & live with?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Dear JJ
No 20kg's is a bit much - ask your doctor to rather change you over to something like Lilly Fluoxetine if possible? I think you should go on a healthy diet and try and do regular exercise ( easier said than done) having a personal dietician may help.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement